# SDR ERAA20140033

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 44,677 hours, 57,273 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 85420009005
- Part serial: S2WAE058
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG AFT OTBD DOOR COMPOSITE DAMAGED.  REPAIRED IAW R8-54-3513.
